There is the beginnings of liver disease from the biopsy result, as evidenced by the mild fibrosis and inflammation. If the cause (i.e. drinking, hepatitis etc.) is not appropriately treated, eventually the damage would lead to cirrhosis.
Cirrhosis is not there yet, the damage is characterised as mostly mild.
I would obtain a liver ultrasound and blood tests to evaluate the liver function.
If there is alcohol use, I would advise abstaining. Blood tests should also be done to check for hepatitis.
These results should be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Apparently there is some monor damage. You need to relax and let nature take it;s course while making sure you do the right things (i.e. eat a healthy low fat diet of fruits and vegetables, limit fat, take a healthy multivitamin with no Iron and get excercise). The excercise over a long period of time may help with the congestion and flushing out the Iron stores. Essentially, you need to chaneg your life and get off the bad habits.
I just received my biopsy results and they indicate no fibrosis, but mild congestions and mild hepatocellular iron elevation. I have also had multiple stigma of chronic liver disease such as 20 lb weight loss, weakness, nausea, red palms, spider veins in face. All of these are receding and improving and I am feeling better every day since my low 7 month's ago. I am sure that I will continue to improve as long as I take care of myself which includes not stressing out too much. Focus your energy on running a 10k or yoga or anything to loosen up the nerves and take your mind in a positive direction. You will live and you may even be healthier than you thought possible with time.
how close to cirrhosis is this. After the biopsy i was on medication for 3 months - clonapine and trazadone. I have gotten worse after those. I have stopped taken them but could of they damaged my liver that much more. I dont drink now or take any meds but still have all the unbearable symptoms. Will these go away. My diet is not good but i have no appitie and eat anything just to eat. I drink alot of gatorade and soda. anything that i should be drinking. Thanks for any information
Can anyone check with their dr. to see is Florinef or Fludrocortisone is safe to take for dizziness if liver disease
is present I am not getting any answers. And if anyone with
liver disease has dizziness as a symptom. Thanks
Minimal chronical inflammation in portal area
Mild acute inflammation in lobules and
Focal Steatosis (mixed small and large vesicles)
Trichrome and reticulin stain shows no inceased fibrosis
stainable iron is negative
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.